# SDR 99ZZZX3455

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527AL
- Make and model: Bell 407
- Aircraft serial: 53211
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 407023800117
- Condition: Cracked
- Location: Tailboom
- Part time: 1,700 hours
- Component: 407030800101
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS, POOR QUALITY CONTROL MEASURES WHEN FABRICATING AND POSSIBLE PRE-LOADED CONDITION.  BETTER QUALITY WHEN FABRICATING SUPPORT AND POSSIBLE SHIM TO PREVENT PRE-LOAD.  (X)
